| Catalog Number |
5407FA3000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 3 devices were evaluated based on historical data analysis.Evaluation findings (results/components) 3 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition 2 devices: scrapped by stryker 1 device: product not received additional information 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 3 events for the failure: overheating of device.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had no health consequences or impact.